# SDR AALA20150502004

- Difficulty date: May 2, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 109,500 hours, 17,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT ASSEMBLY WORKS INTIMATELY.  R & R LIGHT ASSEMBLY IAW AMM 33-51-04.
